Twisted quantum affine algebras and solutions to the Yang-Baxter equation

Delius, GW, Gould, MD and Zhang, YZ (1996) Twisted quantum affine algebras and solutions to the Yang-Baxter equation. International Journal of Modern Physics a, 11 19: 3415-3437. doi:10.1142/S0217751X96001632


Author Delius, GW
Gould, MD
Zhang, YZ
Title Twisted quantum affine algebras and solutions to the Yang-Baxter equation
Journal name International Journal of Modern Physics a   Check publisher's open access policy
ISSN 0217-751X
Publication date 1996-07
Sub-type Article (original research)
DOI 10.1142/S0217751X96001632
Volume 11
Issue 19
Start page 3415
End page 3437
Total pages 23
Language eng
Keyword Trigonometric Solutions
Matrices
Models
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: ResearcherID Downloads
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 21 times in Thomson Reuters Web of Science Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 11 Oct 2011, 11:50:59 EST by System User